# SDR SIMA200427910

- Difficulty date: October 2, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 1252
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH CREW RECEIVED PITCH TRIM 1-2 INOPERATIVE ON EICAS.  REPLACED HORIZONTAL STABILIZER CONTROL UNIT.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
